# SDR SWIA2021072159612

- Difficulty date: May 5, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR Â€“ ANGLE CORRODED. AFT BOTTOM STOP FITTING, AFT ANGLE INSIDE DOOR, IS CORRODED. (MARKED & FLAGGED)      (C-CHECK RO 7/18/2021)    REMOVED CORROSION IS OUT OF LIMITS, REMOVED AND WET INSTALLED NEW REPLACEMENT SERVICE DOOR ANGLE AFT BOTTOM STOP FITTING PN 601R38434-7 PO T59249. REF CRJ 200 SRM 51-42-21 AND BOMBARDIER DWG 601R38304, REV-BN, BOMBARDIER DWG 601R38434, REV-E  C/W 51-900-1003-SKY
